MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. N/A; STAPLE, IMPLANTABLE

ETHICON ENDO-SURGERY, LLC. N/A; STAPLE, IMPLANTABLE
Catalog Number CDH29A
Medical Device Problem Codes Failure to Form Staple (2579); No Apparent Adverse Event (3189)
Health Effect - Clinical Codes Hemorrhage/Blood Loss/Bleeding (1888); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/09/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4) date sent: 5/26/2026 d4: batch # 905d22.Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.A manufacturing record evaluation was performed for the finished device batch number of 905d22 , and no non-conformances were identified.Additional information was requested and the following was obtained: was there any other issue noted with the staple line other than bleeding (malformed staples, staple line missing staples, etc.)? malformed staples how was the bleeding controlled? unknown how much blood was lost (ml)? unknown did the patient require a transfusion? no was there any patient consequence or change in the post-operative care of the patient as a result of the event? no this report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported that during the unk surgery, after fired, noted some staples malformed and oozing occurred.Changed another one to complete the surgery.There was no patient consequence reported.No additional information can be provided.

Brand Name
N/A
Common Device Name
STAPLE, IMPLANTABLE
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
Manufacturer (Section G)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
Manufacturer Contact
orla o'mahony
475 calle c
guaynabo 
3035526892
MDR Report Key25284376
Report Number3005075853-2026-03894
Device Sequence Number9677443
Product Code GDW
UDI-Device Identifier10705036003465
UDI-Public(01)10705036003465(17)310131(10)905D22
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K983536
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCDH29A
Device Lot Number905D22
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 05/11/2026
Supplement Date Received by Manufacturer06/02/2026
Initial Report FDA Received Date05/26/2026
Supplement Report FDA Received Date06/18/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/13/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown